Rendiconti del Circolo Matematico di Palermo (1952 -)
The Rendiconti del Circolo Matematico di Palermo is an international journal publishing original research papers on any subject of pure and applied mathematics. Submissions, since foundation of the journal, are refereed by an international editorial board of Mathematicians.
The "Rendiconti del Circolo Matematico di Palermo" is the Journal of the " Circolo Matematico di Palermo", a nonprofit organization, founded by Gian Battista Guccia in 1884.
The publication of this journal is in two series: The first series, published between 1885 and 1941, consists of 63 volumes, and almost all of them are still available. The second series began in 1952 and, starting with volume 57 (2008), will be published in cooperation with Springer-Verlag.
- 64 Volumes
- 198 Issues
- 3,961 Articles
- 4 Open Access
- 1887 - 2015 Available between
To view the rest of this content please follow the download PDF link above.